# SDR SWAA2013100320782

- Difficulty date: September 23, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 42,512 hours, 24,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5240
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SUPPORT UPPER SKIN CRACKED AT BS 537.45 BETWEEN RBL 26 TO RBL 30.  R & R PLATE IAW DRAWING & SRM.
